# SDR SWIA202055174

- Difficulty date: November 4, 2020
- Submitted: January 8, 2021
- Operation: Air carrier
- Aircraft: N609SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10020
- Aircraft time: 42,111 hours, 31,503 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Mount
- Condition: Gouged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBOARD FLAP BOX, AFT MOUNT IS GOUGED ON AFT SIDE AT WS 178.00 AFT MOUNT, FLAGGED.  C-CHECK RO 1/5/2021.  REMOVED DAMAGE TO RT WING INBOARD FLAP BOX, AFT MOUNT AT WS 178.00, REF CRJ-700 SRM 51-12-00-001-001-A01.  RECEIVED AND COMPLIED WITH REO 670-57-21-901 REV- DATED: 2020-11-12, WITHIN LIMITS.  COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY.
